# SDR V0XD20202212001

- Difficulty date: December 18, 2020
- Submitted: December 22, 2020
- Operation: General aviation
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N245LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15234
- Aircraft time: 21,026 hours, 16,119 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Striker
- Part number: SH670314127
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRICKER ANGLE AT GALLEY SERVICE DOOR CUT OUT CORRODED.  CORRECTIVE ACTION TO BE PERFORMED ON AVMAX WORK ORDER 80892 WORK CARD 1050.
